Horizons in (1+1)-dimensional dilaton gravity coupled to matter

Filippov, A.T. (Dubna, JINR) ; Maison, D. (Munich, Max Planck Inst.)

Published in: Class.Quant.Grav.
Year: 2003
Vol.: 20
Page No: 1779-1786
Pages: 8

Abstract: We study the local behaviour of static solutions of a general 1+1 dimensional dilaton gravity theory coupled to scalar fields and Abelian gauge fields near horizons. This type of model includes in particular reductions of higher dimensional theories invariant under a sufficiently large isometry group. The solution near the horizon can in general be obtained solving a system of integral equations or in favourable cases in the form of a convergent series in the dilaton field.


Total numbers of views: 941
Numbers of unique views: 317
 Record created 2010-10-28, last modified 2014-01-30

External links:
Download fulltextCERNKEY
Download fulltextCQGRD
Rate this document:

Rate this document:
(Not yet reviewed)